1 doctor weighed in:
Terrible cramps. Is it okay to take ibuprofen while i'm on diltiazem er?
1 doctor weighed in

Dr. John Hammes
Internal Medicine - Nephrology & Dialysis
In brief: Maybe
What is cause of cramps? Ibuprofen may make BP harder to control.
It should be taken occasionally, but not on a regular basis (more than once/twice daily for a few days at a time) . I do not believe Ibuprofen specifically reacts or causes adverse reaction with diltiazem, but it may make BP harder to control by decreasing kidney function (and thus body's ability to get rid of salt/sodium).

In brief: Maybe
What is cause of cramps? Ibuprofen may make BP harder to control.
It should be taken occasionally, but not on a regular basis (more than once/twice daily for a few days at a time) . I do not believe Ibuprofen specifically reacts or causes adverse reaction with diltiazem, but it may make BP harder to control by decreasing kidney function (and thus body's ability to get rid of salt/sodium).
Dr. John Hammes
Dr. John Hammes
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors